×

zbMATH — the first resource for mathematics

Found 94 Documents (Results 1–3)

J. Math. Sci., New York 222, No. 4, 394-403 (2017); translation from Zap. Nauchn. Semin. POMI 443, 46-60 (2016).
MSC:  11S31 19D45 19F05
BibTeX Cite
Full Text: DOI
WorldCat.org
Coates, John (ed.) et al., The Bloch-Kato conjecture for the Riemann zeta function. Proceedings of the workshop ’The Bloch-Kato conjecture for the Riemann zeta function at the odd positive integers’, Pune, India, July 1012. Cambridge: Cambridge University Press (ISBN 978-1-107-49296-7/pbk). 1-21 (2015).
BibTeX Cite
WorldCat.org

Filter Results by …

Document Type
Reviewing State
Journal
Year of Publication
Classification
Biographic Reference